# SDR SWAA2022020890946

- Difficulty date: January 9, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY FLOOR SUPPORT HAS CORROSION STA500D LBL21 TO RBL 21. / REMOVED CORROSION FROM FCB FLOOR SUPPORT BS 500D LBL 21 TOT RBL 21 LOWER RAIL IN AREAS OF 7' X 2' X0.01 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT PER SRM PARTS WILL BE REPAIR REPLACEMENT IAW SRM 51-10-02-0G-0 PAR-9C LOCATED AND DRILLED NEW FLOOR SUPPORT ITEM # 7R30142 IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND BOE DR # 143A 9481 REV B 56208U 10JAN18
